# SDR SWAA2021073098428

- Difficulty date: July 26, 2021
- Submitted: July 30, 2021
- Operation: Air carrier
- Aircraft: N7858A
- Make and model: Boeing 737-79P
- Aircraft serial: 29361
- Aircraft time: 48,337 hours, 31,589 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R/H OVER WING AND R/H SERVICE DOOR EMERGENCY EXIT LIGHTS INOP ; / [01] FOUND C1358 C/B OUT; FOUND M1672 CHARGER BAD. REMOVED AND REPLACED CHARGER PER AMM 335106
